MathSciNet Relay Station
MathSciNet bibliographic data
MR117307 26.00
Kulbacka, Marie Sur l'ensemble des points de l'asymétrie approximative. (French) Acta Sci. Math. Szeged 21 1960 90–95.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement